Join Shana Lee for Guided Meditation classes focused on breathing, feeling your energy and guided visualization. See an improvement in your health, relationships and general happiness. Register by paying through the website. September 13th, 27th, November 1st, 15th, 29th, December 13th 7pm-8:30pm $165 + GST

Location: 2753 OHARA LANE, Surrey BC- The Healing Arts Studio @ Crescent Beach Time: 7pm-8:30pm Event Length: 1.5hrs Date(s): September 13th- December 13th, 2017 Cost: $165 + 5% GST

Do you have questions about your life? Are you feeling confused, frustrated or unsure which choice to make? You may be wanting clarity on your love life, your career or your spiritual abilities or perhaps you have a vague sense you forgot something important- and now you need to remember what ‘that’ is. Lack of ‘That’ may be affecting your relationships, your career, your health or your personal happiness. My philosophy: This moment is sacred, even if you feel lost and confused. Challenges aren’t a failure, success doesn’t equal happiness and not everything is meant to be. You are fully equipped to find what you’re seeking. We all need support and empowerment to remember why we came here. My spiritual gifts are ‘spot on,’ super helpful and are prayed over & contemplated on daily. I take my role seriously but with a light heart. What to expect: Join me in an intimate 30min session where I will address your unique question or obstacle using my clairvoyance and you’ll receive poignant guidance and divine inspiration specifically for you. Your part: You will need an open heart, a willingness to learn and a sense of humor. This is an uplifting session where everyone feels safe to receive and share.

Location: Online via Zoom Time: 10am, 10:35am, 11:05am, 11:45am, 12:20pm, 12:50pm
November 9th, 2017
Cost: $175 + 5% GST

Do you have questions about your life? Are you feeling confused, frustrated or unsure which choice to make? Perhaps you need clarity on your love life or your spiritual connection? Or you may need closure following the death of a loved one. You may have a vague sense you’ve forgotten something important – and now you need to remember what ‘that’ is. It just might be the missing piece that’s affecting your relationships, career, health or personal happiness.
My philosophy: This moment is sacred, even if you feel lost and confused. Challenges aren’t failure, success doesn’t equal happiness and not everything is meant to be. You are fully equipped to find what you’re seeking. We all need support and empowerment to remember why we came here. My spiritual gifts are ‘spot on,’ super helpful and are prayed over & contemplated on daily. I take my role seriously but with a light heart.
What to expect: Join me in an intimate 30min session where I will address your unique question or obstacle using my clairvoyance and you’ll receive poignant guidance and divine inspiration specifically for you.
Your Part: You will need an open heart, a willingness to learn and a sense of humor. This is an uplifting session where everyone feels safe to receive and share.

Please note: I will share the visions I receive that are intended to help you. Also, I will create a short dialogue to share spiritual truths in each situation so that everyone goes home full of insight.

In-Person Sessions on November 17th at 10am, 10:35am, 11:10am and 11:45am. Email us to book one of these times!

Location: 2753 OHARA LANE, Surrey BC- The Healing Arts Studio @ Crescent Beach Time: 10am- 12pm PST Event Length: 2 hrs Date(s): November 17th, 2017 Cost: $175 + 5% GST

Join Shana Lee for the last Public Spirit Message night of 2017! Come together for an evening of messages from your loved ones on the Other Side including helpful tips on recognizing the signs of spirit communication and making sense of your loved one’s messages. This event is an empowering and healing way to receive validation of their continued existence. Shana is known for her accuracy, compassion, and humor. $50 + GST 7pm-9pm December 20th, 2017 The Healing Arts Studio, Crescent Beach There are no refunds for this event.

Location: The Healing Arts Studio, Crescent Beach Time: 7pm-9pm Event Length: 2hrs Date(s): December 20th, 2017 Cost: $50 + 5% GST